# SDR ASAA2013081695812

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 22,272 hours, 6,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11596
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 15,038 hours, 5,126 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ON RECALL.  LIGHT EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED PACK ZONE TEMP CONT BITE LT SIDE FOUND TCV FAULTED.  REPLACED LT TCV REF AMM 21-51-10.  OPS & LEAK CKS GOOD.  RE-PERFORMED PACK ZONE TEMP BITE LT SIDE-NO NEW FAULTS- TCV CKS GOOD.  REF AMM 21-61-00-700-806-002.
